# SDR USAAF00049

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Out Of Adj
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATL-PIT - FLT 545 - FULL BRAKE PEDAL APPLICATION REQUIRED TO RECEIVE MINIMAL BRAKING ACTION.  MAINTENANCE BLED THE BRAKES AND ADJUSTED THE RIGHT NORMAL BRAKE CONTROL VALVE.  TAXI CHECKS OK.  (M)
